Failure of Implant (1924); Discomfort (2330); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
10/14/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due osseointegration failure 9 months after initial implant placement.Bone quality around the area was type 3, and oral hygiene around the implant was moderate.During the surgery, bone resorption and abnormal sensation around implant placement were observed.Pt.Will later require another surgical intervention.